# SDR FDEA201410093042

- Difficulty date: October 9, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N730FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 659
- Aircraft time: 38,707 hours, 20,202 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Rib
- Part number: A5461175050400
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON NR 2 PYLON LOWER SPAR CENTER RIB 10.  REPAIRED THE RIB IAW EA 6-5450-117165 B P2,.  MAJOR REPAIR IAW GMM 6-2-100.
